Items where division is "Central Services > Templeman Library"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | C | D | K | L | P | S
Number of items at this level: 32.

B

Barrett, J.W. and Liu, W.B. (1993) Finite element error analysis of a quasi-Newtonian flow obeying the Carreau or power law. Numerische Mathematik, 64 (1). pp. 433-453. ISSN 0029-599X. (The full text of this publication is not available from this repository)

Barrett, John W. and Liu, W.B. (1994) Finite element approximation of the parabolic p-Laplacian. SIAM Journal of Numerical Analysis, 31 (2). pp. 413-428. ISSN 0036-1429. (The full text of this publication is not available from this repository)

Boyle, Martin Sojourner Adjustment among Chinese Students in UK Universities. In: Focus on the East Asian Learner, 11/7/08 - 13/7/08, Portsmouth. (Unpublished) (The full text of this publication is not available from this repository)

C

Cheng, R.C.H. and Liu, W.B. (1997) A continuous representation of the family of stable law distributions. Journal of the Royal Statistical Society Series B-Statistical Methodology, 59 (1). pp. 137-145. ISSN 1369-7412. (The full text of this publication is not available from this repository)

D

Deacy, C.R. (2009) Using Film in Theology and Religious Studies. Religion Compass, 3 (5). pp. 909-919. ISSN 10.1111/j.1749-8171.2009.00177.x. (Access to this publication is restricted)
[img]

K

Kasstan, Jonathan R. (2010) Language obsolescence in the Lyonnais area. Other masters thesis, University of Cambridge. (The full text of this publication is not available from this repository)

L

Lemmens, Bas and Van Gaans, Onno and Kalauch, Anke (2013) Riesz completions, functional representations and anti-lattices. Positivity . ISSN 1385-1292. (In press) (The full text of this publication is not available from this repository)

Liu, W.B. and Floudas, C.A. (1996) Generalized primal-relaxed dual approach for global optimization. Journal of Optimization Theory and Applications, 90 (2). pp. 417-434. ISSN 0022-3239. (The full text of this publication is not available from this repository)

Liu, W. and Rubio, J.E. (1993) Optimality conditions for strongly monotone variational inequalities. Applied Mathematics & Optimization, 27 (3). pp. 291-312. ISSN 0095-4616. (The full text of this publication is not available from this repository)

Liu, W.B. (1999) Degenerate quasilinear elliptic equations arising from bimaterial problems in elastic-plastic mechanics. Nonlinear Analysis, 35 (4). pp. 517-529. ISSN 0362-546X. (The full text of this publication is not available from this repository)

Liu, W.B. and Barrett, J.W. (1993) Error bounds for the finite element approximation of a degenerate quasilinear parabolic variational inequality. Advances in Computational Mathematics, 1 (2). pp. 223-239. ISSN 1019-7168 . (The full text of this publication is not available from this repository)

Liu, W.B. and Barrett, J.W. (1996) Finite element approximation of some degenerate monotone quasilinear elliptic systems. SIAM Journal on Numerical Analysis, 33 (1). pp. 88-106. ISSN 0036-1429 . (The full text of this publication is not available from this repository)

Liu, W.B. and Barrett, J.W. (1993) A Remark on the Regularity of the Solutions of the p-Laplacian and Its Application to Their Finite Element Approximation. Journal of Mathematical Analysis and Applications, 178 (2). pp. 470-487. ISSN 0022-247X. (The full text of this publication is not available from this repository)

Liu, W.B. and Barrett, J.W. (1993) A further remark on the regularity of the solutions of the p-Laplacian and its applications to their finite element approximation. Nonlinear Analysis, 21 (5). pp. 379-387. ISSN 0362-546X. (The full text of this publication is not available from this repository)

Liu, W.B. and Floudas, C.A. (1995) Convergence of the (GOP) algorithm for a large class of smooth optimization problems. Journal of Global Optimization, 6 (2). pp. 207-211. ISSN 0925-5001. (The full text of this publication is not available from this repository)

Liu, W.B. and Floudas, C.A. (1993) A remark on the GOP algorithm for global optimization. Journal of Global Optimization, 3 (4). pp. 519-521. ISSN 0925-5001. (The full text of this publication is not available from this repository)

Liu, W.B. and Rubio, J.E. (1991) Optimal shape design for systems governed by variational inequalities, part 1: Existence theory for the elliptic case. Journal of Optimization Theory and Applications, 69 (2). pp. 351-371. ISSN 0022-3239. (The full text of this publication is not available from this repository)

Liu, W.B. and Rubio, J.E. (1991) Optimal shape design for systems governed by variational inequalities, part 2: Existence theory for the evolution case. Journal of Optimization Theory and Applications, 69 (2). pp. 373-396. ISSN 0022-3239. (The full text of this publication is not available from this repository)

Liu, W.B. and Rubio, J.E. (1992) Optimal shape design for systems governed by variational inequalities, part 3: Necessary conditions in the elliptic case. Journal of Optimization Theory and Applications, 74 (2). pp. 273-304. ISSN 0022-3239. (The full text of this publication is not available from this repository)

Liu, W.B. and Shen, J. (1996) A new efficient spectral Galerkin method for singular perturbation problems. Journal of Scientific Computing, 11 (4). pp. 411-437. ISSN 0885-7474. (The full text of this publication is not available from this repository)

Liu, Wenbin and Rubio, J.E. (1992) Local convergences and optimal shape design. SIAM Journal on Control and Optimization, 30 (1). pp. 49-62. ISSN 0363-0129. (The full text of this publication is not available from this repository)

Lázaro-Reboll, Antonio (2014) Daring cycles: the Towers–Franco collaboration, 1968–70. New Review of Film and Television Studies, 11 (1). pp. 92-110. ISSN 1740-0309. (The full text of this publication is not available from this repository)

P

Prior, M. and Thatcher, N. and Morris, P. and Reese, T. and Bachelard, H. (2005) The phenomenon of "pe-ischaemic conditioning" in the brain only partly involves the NMDA receptor: A magnetic resonance study. Neurochemical Research, 30 (10). pp. 1219-1225. ISSN 03643190 (ISSN) . (The full text of this publication is not available from this repository)

S

Sim, Kwang Mong (2012) Agent-Based Cloud Computing. IEEE Transactions On Services Computing, 5 (4). pp. 564-577. ISSN 1939-1374. (Full text available)
[img]
Preview

Sim, Kwang Mong (2006) Grid Commerce, Market-Driven G-Negotiation, and Grid Resource Management. IEEE Transactions On Systems, Man, and Cybernetics—Part B: Cybernetics, 36 (6). pp. 1381-1394. ISSN 1083-4419. (Full text available)
[img]
Preview
[img]
Preview

Sim, Kwang Mong (2010) Grid Resource Negotiation: Survey and New Directions. IEEE Transactions on Systems Man and Cybernetics Part C-Applications and Reviews, 40 (3). pp. 245-257. ISSN 1094-6977. (Full text available)
[img]
Preview

Sim, Kwang Mong (2012) A Price- and-Time-Slot-Negotiation Mechanism for Cloud Service Reservations. IEEE Transactions on Systems Man and Cybernetics Part B-Cybernetics, 42 (3). pp. 713-728. ISSN 1083-4419. (Access to this publication is restricted)
[img]

Sim, Kwang Mong and Gutierrez-GArcia, J. Octavio (2013) A family of heuristics for agent-based elastic Cloud bag-of-tasks concurrent scheduling. Future Generation Computer Systems, 29 (7). pp. 1682-1699. ISSN 0167-739X. (Full text available)
[img]
Preview

Sim, Kwang Mong and Gutierrez-Garcia, J. Octavio (2013) Agent-based Cloud service composition. Applied Intelligence, 38 (3). pp. 436-464. ISSN 0924-669X. (In press) (Full text available)
[img]
Preview
[img]
Preview

Smith, John W.T. (1999) Prolegomena to any future e-publishing model. In: Smith, John W.T. and Ardö, Anders and Linde, Peter, eds. Electronic Publishing ´99. Redefining the Information Chain - New Ways and Voices - Proceedings of an ICCC/IFIP conference. ICCC Press, Washington D.C., USA pp. 293-298. ISBN 1-891365-04-5. (Full text available)
[img]
Preview
[img]

Smith, John W.T. (2004) The Deconstructed (or Distributed) Journal - an emerging model? In: Lewis, J., ed. Proceedings of the Online Information 2004 Conference. Online Information Conference Series. Learned Information Europe Ltd, London, UK pp. 61-68. ISBN 1-900239-57-4. (Full text available)
[img]
Preview

Smith, John W.T. (1999) The deconstructed journal – a new model for academic publishing. Learned Publishing, 12 (2). pp. 79-91. ISSN 0953-1513. (Full text available)
[img] [img]
Preview

This list was generated on Thu Apr 24 15:42:24 2014 BST.